# SDR 07FDEA00738

- Difficulty date: March 10, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 36,674 hours, 23,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Misrepaired
- Location: Zone 800
- Part time: 36,674 hours, 23,301 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON LOWER SECTION OF NR 2 RT DOOR.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APROVED DATA.  EXISTING REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTEING SRM REPAIR.  NEW REPAIR ACCOMPLISHED IAW SRM 52-10-00, FIG 204.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS   MAJOR.
